# SDR UIEA2022021400107

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR -  CORROSION DAMAGES ON INNER SURFACED OF FUSELAGE SKIN DURING PERFORMING INSPECTION PER SB 747-53A2878( ACCOMPLISHED THE EI NO T2022A53M-199 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
